Alert archive / Maine / Wind Advisories in 2008
Wind Advisory 6, NWS Gray, ME
NWS Gray, ME issued this wind advisory at Mar 21, 2008, 4:06 AM EDT for 11 counties in Maine; 8 counties in New Hampshire. It took effect at Mar 21, 2008, 9:00 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 21, 2008, 4:06 AM EDT (08:06 UTC)
- In effect from
- Mar 21, 2008, 9:00 AM EDT
- Expired
- Mar 21, 2008, 8:00 PM EDT
- In force
- 11 hr
- Issued by
- NWS Gray, ME
Counties Androscoggin County, ME, Cumberland County, ME, Franklin County, ME, Kennebec County, ME, Knox County, ME, Lincoln County, ME, Oxford County, ME, Sagadahoc County, ME, Somerset County, ME, Waldo County, ME, York County, ME, Belknap County, NH, Carroll County, NH, Coos County, NH, Grafton County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH, Sullivan County, NH
The radar
The Portland,ME radar (KGYX), 31 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 8.1 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1074 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -180 m²/s²
- 0-3 km storm-relative helicity
- -53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KGYX 210806 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 406 AM EDT FRI MAR 21 2008 ...VERY WINDY CONDITIONS EXPECTED TODAY... .VERY STRONG LOW PRESSURE IN THE CANADIAN MARITIMES WILL SET UP A STRONG NORTHWEST FLOW ACROSS THE REGION. EXPECT SUSTAINED WINDS TO INCREASE TO 25 TO 35 MPH BY MID-MORNING TODAY...WITH WIND GUSTS OF 50 MPH LIKELY THROUGH EARLY EVENING. ACROSS HIGHER TERRAIN...WINDS MAY EVEN BE STRONGER. WIND GUSTS OF 50 MPH CAN BRING DOWN TREE LIMBS...AND CAUSE DAMAGE TO POORLY CONSTRUCTED OR WEAKENED STRUCTURES. SOME POWER OUTAGES ARE LIKELY TODAY. MEZ007>009-012>014-018>028-NHZ001>010-013-014-211700- /O.UPG.KGYX.HW.A.0001.080321T1300Z-080321T2300Z/ /O.NEW.KGYX.WI.Y.0006.080321T1300Z-080322T0000Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM... ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON... CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS... KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO... FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN... PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM... BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW... GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH... PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM... WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN... THOMASTON...BELFAST...LITTLETON...NORTH CONWAY...CONWAY... LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT... CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...ROCHESTER... DOVER...DURHAM...DERRY...LONDONDERRY...EXETER...PORTSMOUTH... HAMPTON 406 AM EDT FRI MAR 21 2008 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST WINDS WILL INCREASE TO 25 TO 35 MPH BY MID-MORNING...WITH GUSTS TO 50 MPH LIKELY THROUGH EARLY EVENING. WINDS WILL GRADUALLY SUBSIDE THIS EVENING. WINDS THIS STRONG WILL LIKELY CAUSE DOWNED TREE LIMBS...AND COULD BLOW OVER SHALLOW ROOTED TREES. POWER OUTAGES ARE POSSIBLE. ALSO...EXPECT DIFFICULTY DRIVING HIGH PROFILE VEHICLES...ESPECIALLY ACROSS EXPOSED OVERPASSES...WHERE WINDS ARE THE STRONGEST. $$ APFFEL
2 follow-up statements
000 WWUS71 KGYX 211500 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1100 AM EDT FRI MAR 21 2008 ...VERY WINDY CONDITIONS EXPECTED THIS AFTERNOON... EXPECT WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH THROUGH EARLY EVENING. ACROSS HIGHER TERRAIN...WINDS MAY EVEN BE STRONGER. WIND GUSTS OF 50 MPH CAN BRING DOWN TREE LIMBS...AND CAUSE DAMAGE TO POORLY CONSTRUCTED OR WEAKENED STRUCTURES. SOME POWER OUTAGES ARE LIKELY TODAY. MEZ007>009-012>014-018>028-NHZ001>010-013-014-220000- /O.CON.KGYX.WI.Y.0006.000000T0000Z-080322T0000Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM... ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON... CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS... KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO... FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN... PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM... BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW... GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH... PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM... WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN... THOMASTON...BELFAST...LITTLETON...NORTH CONWAY...CONWAY... LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT... CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...ROCHESTER... DOVER...DURHAM...DERRY...LONDONDERRY...EXETER...PORTSMOUTH... HAMPTON 1100 AM EDT FRI MAR 21 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. EXPECT WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH THROUGH EARLY EVENING. WINDS WILL GRADUALLY SUBSIDE THIS EVENING. WINDS THIS STRONG WILL LIKELY CAUSE DOWNED TREE LIMBS...AND COULD BLOW OVER SHALLOW ROOTED TREES. POWER OUTAGES ARE POSSIBLE. ALSO...EXPECT DIFFICULTY DRIVING HIGH PROFILE VEHICLES... ESPECIALLY ACROSS EXPOSED OVERPASSES...WHERE WINDS ARE THE STRONGEST. $$
000 WWUS71 KGYX 211922 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 322 PM EDT FRI MAR 21 2008 ...VERY STRONG AND GUSTY WINDS WILL CONTINUE INTO THIS EVENING... WEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 50 MPH CAN BE EXPECTED TO CONTINUE THROUGH 8 PM THIS EVENING. ACROSS HIGHER TERRAIN...WINDS MAY BE STRONGER. WINDS WILL GRADUALLY EASE UP OVERNIGHT. WIND GUSTS OF 50 MPH AND HIGHER CAN BRING DOWN TREE LIMBS AND LEAD TO POWER OUTAGES. TRAVEL CAN BE DIFFICULT DUE TO STRONG CROSS WINDS...ESPECIALLY OVER OPEN AND MORE ELEVATED ROADWAYS. MEZ007>009-012>014-018>028-NHZ001>010-013-014-220000- /O.CON.KGYX.WI.Y.0006.000000T0000Z-080322T0000Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM... ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON... CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS... KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO... FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN... PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM... BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW... GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH... PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM... WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN... THOMASTON...BELFAST...LITTLETON...NORTH CONWAY...CONWAY... LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT... CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...ROCHESTER... DOVER...DURHAM...DERRY...LONDONDERRY...EXETER...PORTSMOUTH... HAMPTON 322 PM EDT FRI MAR 21 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. WEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 50 MPH CAN BE EXPECTED TO CONTINUE THROUGH 8 PM THIS EVENING. ACROSS HIGHER TERRAIN...WINDS MAY BE STRONGER. WINDS WILL GRADUALLY EASE UP OVERNIGHT. WIND GUSTS OF 50 MPH AND HIGHER CAN BRING DOWN TREE LIMBS AND LEAD TO POWER OUTAGES. TRAVEL CAN BE DIFFICULT DUE TO STRONG CROSS WINDS...ESPECIALLY OVER OPEN AND MORE ELEVATED ROADWAYS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Mar 20, 9:43 PM EDT, 6 hours 23 minutes earlier.
Area forecast discussion, Mar 20, 9:43 PM EDT, 6 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
943 PM EDT THU MAR 20 2008
.SYNOPSIS...
LOW PRESSURE WILL MOVE INTO THE MARITIMES OVERNIGHT AND A STRONG
NORTHWEST FLOW WILL PERSIST IN ITS WAKE THROUGH FRIDAY NIGHT. A
WEAK RIDGE OF HIGH PRESSURE WILL BUILD EAST ON SATURDAY AND
SUNDAY. HIGH PRESSURE WILL CREST OVER THE AREA ON MONDAY. A WARM
FRONT WILL APPROACH THE AREA FROM THE SOUTHWEST MONDAY NIGHT AND
WILL PUSH INTO NORTHERN NEW ENGLAND ON TUESDAY AS LOW PRESSURE
APPROACHES FROM THE WEST. LOW PRESSURE WILL CROSS NORTHERN NEW
ENGLAND EARLY WEDNESDAY AND WILL RACE EAST INTO THE MARITIMES BY
WEDNESDAY NIGHT. A COLD FRONT WILL CROSS THE AREA WEDNESDAY NIGHT
AND PUSH SOUTH OF THE REGION ON THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
VERY GOOD UPSLOPE SIGNATURE PER LATEST 88D LOOPS THIS EVENING.
EXPECT PERIODS OF SNOW TO CONTINUE OVERNIGHT AND FRIDAY IN THE
MOUNTAINS. THIS WILL ALLOW STORM TOTALS TO REACH THE 6 TO 12 INCH
RANGE BY FRIDAY AS CURRENTLY ADVERTISED. WILL KEEP WINTER STORM
WARNING UP OVERNIGHT AND EARLY FRIDAY MORNING NI THE MOUNTAINS.
HAVE RAISED TEMPERATURES AND DEW POINT VALUES BY A FEW DEGREES
BASED ON CURRENT CONDITIONS. INCREASING WINDS ALLOWING FOR PLENTY
OF MIXING AND TEMPERATURES SHOULD NOT DROP SIGNIFICANTLY
OVERNIGHT. HAVE USED A METHODOLOGY OF PUBLISHING WITH 00Z RTMA
DATA AND HAVE INTERPOLATED THROUGH THE NIGHT...TIL 12Z FRIDAY.
CLOUD GRIDS LOOKED REPRESENTATIVE. ONLY MADE MINOR SMALL TWEAKS TO
ADJUST TO ADJACENT OFFICES.
WINDS HAVE NOT BEEN ALL THAT STRONG THIS EVENING...BUT ARE
CURRENTLY PICKING UP AS OF 9 PM. AS SURFACE LOW CONTINUES TO
INTENSIFY AND UPPER LOW CROSSES THE REGION...EXPECT GRADIENT AND
RESULTING WIND FIELDS TO ALIGN AND INCREASE LATER TONIGHT AND
FRIDAY MORNING. A HIGH WIND WATCH REMAINS IN PLACE FOR FRIDAY.
WINDS/SEAS ON THE WATERS LOOK GOOD. ONLY SOME TWEAKS. HAVE
PUBLISHED ON ENHANCED SHORT TERM DESK USING SWAN MODEL FOR WAVES.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
WINDS KICK INTO HIGH GEAR ON SATURDAY AS LOW PRESSURE INTENSIFIES
OVER EASTERN CANADA. WILL CONTINUE HIGH WIN WATCH FOR THIS
FORECAST PACKAGE AND LET MID SHIFT DECIDE ON EITHER WARNING OR
ADVISORIES. THINKING AT THIS TIME IS THAT ADVISORIES SHOULD COVER
THE SITUATION. MOUNTAIN SNOWS SHOULD BEGIN TO WIND DOWN FRIDAY
MORNING AND TAPER TO SNOW SHOWERS FRIDAY AFTERNOON. ELSEWHERE A
MIX OF SUN AND CLOUDS.
HYDRO...NO PROBLEMS THIS EVENING.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
GUSTY WINDS FROM INTENSE MARITIME LOW WILL CONT THRU MUCH OF
FRIDAY NGT ALONG WITH -SHSN OVER THE MT ZONES WHERE SOME LGT
ACCUMULATION IS LIKELY. CONDITIONS IMPROVE OVER THE WEEKEND AS
THE LOW WEAKENS AND EXITS TO THE NE. DRY COOL WX FOLLOWS INTO
EARLY NEXT WEEK. THE GFS CONTINUES TO KEEP THE OCEAN LOW WELL OUT
TO SEA WHILE THE ECMWF TRIES TO BRING A BIG STORM CLOSE TO THE
COAST. WILL CONT TO GO WITH THE GFS WHICH HAS BEEN FAIRLY
CONSISTENT.
FOR THE SHORTER LONG TERM WILL USE GFS40 AND MAV MOS WHILE THE
LONGER LONG TERM WILL USE GRIDDED MOS AND FILL IN WITH GFS40.
&&
.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
SHORT TERM...IFR/LIFR CIGS AND VSBY IN THE MOUNTAINS IN SNOW. ELSEWHERE
TONIGHT EXPECT AREAS OF MVFR CIGS TO MOVE OUT WITH VFR CONDITIONS
THROUGH FRIDAY.
LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...GUSTY NW WINDS CONT
ACROSS THE FA INCLUDING ALL TAF SITES THRU A GOOD PORTION OF
FRIDAY NGT AS THE INTENSE SFC LOW REMAINS OVER THE MARITIMES.
&&
.MARINE...
SHORT TERM...GALE WARNING IN EFFECT THROUGH FRIDAY.
LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...STRONG GUSTY NW WINDS
CONT THRU FRIDAY NGT FROM THE INTENSE SFC LOW OVER THE MARITIMES.
WILL KEEP THE GLW GOING THRU THE NGT. CONDITIONS IMPROVE OVER THE
WEEKEND AS THE LOW SLOWLY WEAKENS AND MOVES TO THE NE.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...HIGH WIND WATCH FROM 9 AM EDT FRIDAY THROUGH FRIDAY EVENING
FOR MEZ007>009-012>014-018>028.
WINTER STORM WARNING UNTIL 9 AM EDT FRIDAY FOR MEZ007>009.
NH...HIGH WIND WATCH FROM 9 AM EDT FRIDAY THROUGH FRIDAY EVENING
FOR NHZ001>010-013-014.
WINTER STORM WARNING UNTIL 9 AM EDT FRIDAY FOR NHZ001>003.
MARINE...GALE WARNING UNTIL 6 AM EDT SATURDAY FOR ANZ150>154.
&&
JCHazardous weather outlook, Mar 21, 3:26 AM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 326 AM EDT FRI MAR 21 2008 MEZ007>009-NHZ001>003-221000- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON- 326 AM EDT FRI MAR 21 2008 ...WINTER STORM WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS AND SNOWFALL REPORTS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ012>014-018>028-NHZ004>010-013-014-221000- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 326 AM EDT FRI MAR 21 2008 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-221000- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 326 AM EDT FRI MAR 21 2008 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Wind Advisories in Maine, 2008Wind Advisories in New Hampshire, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.